Showing results in 'Publications'. Show all posts
Bernard M. Nzimbi, Luketero SW. "On unitary quasi-equivalence of operators." International Journal of Mathematics and Its Applications. 2020;8(1):207-215. AbstractWebsite

In this paper we investigate unitary quasi-equivalence of operators in Hilbert spaces. We characterize operators that are
unitarily quasi-equivalent. We also investigate equivalence relations closely related to unitary quasi-equivalence. We give
and prove conditions under which unitary quasi-equivalence coincides with other operator equivalence relations

UoN Websites Search